| Model Number |
N/A |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously elevated patient sample result obtained with total prostate specific antigen (tpsa) on a dimension exl 200 system.Multiple mdrs are being filed for the same event.Siemens is investigating the event.
Event or Problem Description
The customer reported one (1) erroneously elevated total prostate specific antigen (tpsa) patient sample result obtained on a dimension exl 200 system.The erroneously elevated sample result was reported to the physician and not questioned.A new sample was drawn and processed on an alternate siemens atellica im 1300 analyzer at an alternate facility.A lower result was obtained, considered correct, and reported to the physician.Due to the erroneously elevated total prostate specific antigen (tpsa) result, the patient had multiple repeat blood tests performed and a positron emission tomography (pet) scan.There was no harm caused to the patient due to the erroneously elevated total prostate specific antigen (tpsa) result.
Additional Manufacturer Narrative
Additional information (18-feb-2025): siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.Sos evaluated the information provided by the customer and the available instrument data.Quality control (qc) recovery was within the customer¿s acceptable ranges.The customer tested the patient sample with a heterophilic blocking tube (hbt) and a non-specific antibody blocking tube (nabt) and tested in duplicate (n=2) on a dimension exl 200 system.The results revealed the presence of heterophilic antibodies and non-specific antibodies.The probable cause of the issue is consistent with heterophilic antibodies and non-specific antibody interference present in this patient sample.No reagent or instrument issues were identified.The customer is operational.The device is performing within specifications.A potential product issue was not identified.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Section h10 was updated with the related report numbers filed for this issue.Initial mdr 2517506-2025-00022 was filed on 12-feb-2025.Initial mdrs 2517506-2025-00021, 2517506-2025-00023, and 2517506-2025-00024 were also filed on 12-feb-2025 for the same event.